# SDR CA960527011

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690D
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Linkshaft
- Part number: ED124061
- Condition: Broken
- Location: R/H Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)ON ROLL OUT ON LANDING, THE AIRCRAFT'S R/H TIRE BLEW. FURTHER INSPECTION REVEALED THAT THE TORQUE LINK SHAFT WAS ALSO BROKEN.
